MathSciNet Relay Station
MathSciNet bibliographic data
MR2465598 (2010i:32009) 32G15 (30F30 30F60 37D40 37D50)
Cheung, Yitwah; Hubert, Pascal; Masur, Howard Topological dichotomy and strict ergodicity for translation surfaces. Ergodic Theory Dynam. Systems 28 (2008), no. 6, 1729–1748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement